On Free Quadratic Modules of Commutative Algebras


ODABAŞ A., ULUALAN E.

BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, vol.39, no.3, pp.1059-1074, 2016 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.1007/s40840-015-0197-y
  • Journal Name: BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1059-1074

Abstract

In this paper, we give a construction of (totally) free quadratic modules of commutative algebras on suitable construction data in terms of free simplicial algebras. Similar freeness results are also explored for reduced quadratic modules and quadratic (chain) complexes of algebras.